# SDR USAA960466

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 38,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND A 1 INCH SKIN CRACK STA 1437, LONGERON 3L.  INSTALLED DOUBLER REPAIR 2024T-3.080 INCH PER SRM 53-04, FIGURE 27, PAGE 143.  (X)
